Back on track for the new year!

Ok. Phew. It’s been forever since I’ve been here and writing. I have LOTS of updates to give you. Let’s start from the beginning…

In November, I went to the doctor. I said, “Enough is enough. I cannot lose weight. I am always tired. I am throwing up every single morning and even with throwing up every single morning since July 2016, I haven’t lost a pound. In fact, I have gained 27lbs since the beginning of 2017. WHAT GIVES?!” I asked for full panels of bloodwork. I wanted to know anything we found. I asked for full panels of thyroid testing, diabetes testing, I wanted my testosterone tested. Once, I explained why the testosterone, the doctor said, well, why not do a full hormone panel. So, I went and got all the blood work. It ended up being something like thirteen vials of blood or something crazy.

One by one, the results came in. I have access online to see all my records and results. Every thyroid test came back negative and fine. The extensive diabetes test came back negative and fine. The testosterone came back negative and fine. Then there were the hormones. My LH hormone level was registering that was PREGNANT! My FHS hormone levels weren’t even on the chart. It was like 0.8 which wasn’t cycling, pregnant, or menopausal. My estradiol levels were registering as being post-menopausal.

I didn’t hear from the doctor, so I messaged her. I said, “Could it be because my body believes it’s pregnant, that’s the reason that I’m throwing up? It thinks it’s pregnant so I have morning sickness?” She said it was possible and advised me to see an endocrinologist.

About two weeks later, I had to do a few more bloodwork levels before seeing the endo. They tested my prolactin. Which tested at 58.8. A normal level is 2.8 – 29.2. It was HIGH. I went in and saw the endo. I told them everything that was going on. She asked a few questions and then went to get the actual doctor. The doctor came in and was like, “You’re taking Risperdal?” I said yes. She said, “That’s your culprit. Right now your body doesn’t think it’s pregnant. It is in full-blown menopause. Stop the med and your cycles should start up again and start working.” So that was our next step. The following Monday, I saw my psychiatrist. I explained the situation and he said, “OK. We’ll stop it.”

I stopped Risperdal. That was roughly a month ago.

Week one was good. I had no symptoms of withdraws. I also stopped throwing up.

Week two and three I was really sick. I had a nasty cold and maybe even a touch of the flu. I threw up and was in the bathroom a lot. I had zero of an appetite.

Week four and five I have thrown up once or twice but that was from some other stuff that was going on in my life that was really rough. I have had absolutely no appetite at all. I don’t know if it’s the lack of Risperdal. Either way, I wasn’t really upset about it. I was eating significantly less. Almost too less.

I’m eating roughly 700-1100 calories a day since the last week of December, and that’s with being sick.

I just cannot force myself to eat. Half the time, I look around wondering what I want and cannot figure it out. When I do cook dinner, I only eat a small amount. I don’t know if my appetite is forever gone or it’s just gone from everything that’s been going on with my hormones adjusting and restarting.

I’ve lost 14lbs. 

And it’s still coming off. I haven’t really changed anything other than eat significantly less. I’m still counting my calories. I have not introduced exercise.

I’m just going to go with the flow for now. Let whatever weight that is planning on coming off come off.

I start a new job in two weeks. I’ll have to adjust to eating lunch at work once again. I have a feeling I’m going to have to pack a bunch of little foods and just pick at whatever I pack and eat what I can for lunch and then again during breaks and when I come home at 6 pm, I’ll have to cook dinner and hopefully not be too exhausted to eat.

So that’s what’s been going on. I am FINALLY losing weight. Just imagine that ONE medication could cause SO many problems. I was on this medication for over 6-7 years. Another thing that I think this medication caused was my anxiety. Since being off it, I have been SO much calmer and relaxed. I’m not blowing up at the kids. I’m keeping a level head. I’m standing up for myself. I am not worrying about what other people think of me.

So BIG changes.

Let’s hope this all continues.

written on Wednesday, January 17, 2018 at 3:11 pm || Filed under: Uncategorized

One Response to “Back on track for the new year!”

Leave a Reply